# SDR ASAA2023070743920

- Difficulty date: July 7, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N984AK
- Make and model: Boeing 737-9
- Aircraft serial: 67499
- Aircraft time: 22 hours, 13 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED @ FL370 CABIN PRESSURE NORMAL. GROUNDED - YES.
